Alert archive / Michigan / Freeze Warnings in 2012
Freeze Warning 8, NWS Detroit, MI
NWS Detroit, MI issued this freeze warning at Apr 10, 2012, 3:49 PM EDT for 17 counties in Michigan. It took effect at Apr 11, 2012, 12:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2012, 3:49 PM EDT (19:49 UTC)
- In effect from
- Apr 11, 2012, 12:00 AM EDT
- Expired
- Apr 11, 2012, 6:57 AM EDT
- In force
- 7 hr
- Issued by
- NWS Detroit, MI
Counties Bay County, MI, Genesee County, MI, Huron County, MI, Lapeer County, MI, Lenawee County, MI, Livingston County, MI, Macomb County, MI, Midland County, MI, Monroe County, MI, Oakland County, MI, Saginaw County, MI, Saint Clair County, MI, Sanilac County, MI, Shiawassee County, MI, Tuscola County, MI, Washtenaw County, MI, Wayne County, MI
The radar
The Detroit radar (KDTX), 26 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.8 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 764 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
835 WWUS73 KDTX 101949 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 349 PM EDT TUE APR 10 2012 ...TEMPERATURES DROP AT OR BELOW FREEZING THIS MORNING... .STRONG HIGH PRESSURE OVER CENTRAL CANADA WILL ALLOW COLD AIR TO FILTER INTO MICHIGAN OVERNIGHT. THE COLD AIRMASS WILL ALLOW TEMPERATURES TO DROP INTO THE LOW 30S AND UPPER 20S FOR MOST LOCATIONS BEFORE WARMING UP AFTER 800 AM ON WEDNESDAY. MIZ047>049-053>055-060>063-068>070-075-076-082-083-111200- /O.NEW.KDTX.FZ.W.0008.120411T0400Z-120411T1200Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 349 PM EDT TUE APR 10 2012 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT WEDNESDAY. HAZARDOUS WEATHER... * TEMPERATURES WILL FALL THROUGH THE EARLY MORNING...REACHING LOW TEMPERATURES IN THE UPPER 20S TO LOW 30S BY SUNRISE. IMPACTS... * DAMAGE IS POSSIBLE TO SENSITIVE VEGETATION INCLUDING NEWLY BUDDED PLANTS AND TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ RK
2 follow-up statements
999 WWUS73 KDTX 110833 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 433 AM EDT WED APR 11 2012 ...TEMPERATURES TOUCH FREEZING THIS MORNING... .COLDER AIR WILL CONTINUE TO FILTER INTO SOUTHEAST MICHIGAN DURING THE EARLY MORNING ON THE HEELS OF A LOW PRESSURE SYSTEM EXITING THE AREA. THE COLD AIR MASS WILL ALLOW TEMPERATURES TO TOUCH FREEZING BEFORE WARMING UP AFTER SUNRISE. MIZ047>049-053>055-060>063-068>070-075-076-082-083-111200- /O.CON.KDTX.FZ.W.0008.000000T0000Z-120411T1200Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 433 AM EDT WED APR 11 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... HAZARDOUS WEATHER... * TEMPERATURES WILL TOUCH THE FREEZING MARK DURING THE EARLY MORNING. IMPACTS... * DAMAGE IS POSSIBLE TO SENSITIVE VEGETATION INCLUDING NEWLY BUDDED PLANTS AND TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ BT
231 WWUS73 KDTX 111057 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 657 AM EDT WED APR 11 2012 MIZ047>049-053>055-060>063-068>070-075-076-082-083-111200- /O.CAN.KDTX.FZ.W.0008.000000T0000Z-120411T1200Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 657 AM EDT WED APR 11 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE FREEZE WARNING FOR THIS MORNING. HAZARDOUS WEATHER... * AFTER SETTLING NEAR THE FREEZING MARK...TEMPERATURES WILL REBOUND DURING THE REST OF THE MORNING. IMPACTS... * TEMPERATURES BOTTOMED OUT NEAR THE FREEZING MARK AT SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * FOR MORE INFORMATION VISIT HTTP://GO.USA.GOV/RR8. && $$ BT
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this freeze warning went out at Apr 10, 3:36 PM EDT, 13 minutes earlier.
Area forecast discussion, Apr 10, 3:36 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
336 PM EDT TUE APR 10 2012
.SHORT TERM...TONIGHT
LIGHT SNOW SHOWERS ARE POSSIBLE THROUGH THE REMAINDER OF THE
AFTERNOON POSSIBLY MIXING WITH SOME RAIN. THE BETTER CHANCE OF
PRECIPITATION OCCURS TONIGHT AS A MID LEVEL SHORT WAVE TROUGH PIVOTS
THROUGH EASTERN MICHIGAN. THE MAJORITY OF THE PRECIP ASSOCIATED WITH
THIS SYSTEM WILL BE SNOW...HOWEVER...HAVE INCLUDED A SLIGHT CHANCE
OF RAIN AS TEMPERATURES WILL BE ABOVE FREEZING UNTIL LATE TONIGHT
AND SOME UPSTREAM OBSERVATIONS ARE ALREADY REPORTING RAIN. CURRENT
MODEL TRENDS ARE INDICATING THE BEST CHANCE OF PRECIPITATION WILL BE
LOCATED IN THE NORTHERN PART OF OUR CWA AND INTO THE THUMB REGION.
THEREFORE...HAVE INCREASED THE PRECIPITATION CHANCES TO LIKELY POPS
ACROSS THE THUMB. HOWEVER...DUE TO LOW MODEL QPF OVERNIGHT...LITTLE
TO NO ACCUMULATION IS EXPECTED. WITH SNOW FLURRIES MOVING ACROSS
SOUTHEAST MICHIGAN...SKIES WILL REMAIN MOSTLY CLOUDY TO OVERCAST THE
MAJORITY OF THE NIGHT. WHILE THIS WILL KEEP TEMPERATURES FROM
DROPPING TOO MUCH DUE TO RADIATIONAL COOLING...LOWS ARE STILL EXPECTED TO
DROP TO AROUND 30 DEGREES ACROSS SOUTHEAST MICHIGAN WITH SLIGHTLY
WARMER TEMPERATURES AROUND 32 TO 35 DEGREES IN THE METRO DETROIT
AREA. THESE ANTICIPATED LOWS OVERNIGHT HAVE ALLOWED A FREEZE WARNING
TO BE ISSUED FOR SOUTHEAST MICHIGAN UNTIL WEDNESDAY MORNING.
&&
.LONG TERM...WEDNESDAY THROUGH TUESDAY
QUIET FORECAST FOR THE END OF THE WORK WEEK AS SURFACE HIGH PRESSURE
DROPS INTO THE MIDWEST ON WEDNESDAY AND TOWARD THE EAST COAST BY
FRIDAY. STRONG JET MAKING LANDFALL ON THE WEST COAST WILL DISPLACE
THE AMPLIFIED MIDLEVEL RIDGE OVER THE ROCKIES EASTWARD WHICH WILL
REACH THE MIDWEST EARLY FRIDAY. WAVE EJECTING OUT OF THE DEEP WEST
COAST TROUGH WILL THEN IMPACT THE REGION SATURDAY THROUGH THE
WEEKEND.
MAIN CONCERN THROUGH THE END OF THE WEEK WILL BE MORE FROST/FREEZE
CONCERNS AS OVERNIGHT LOWS DROP TO AROUND 30 THROUGH THURSDAY NIGHT.
CLEAR SKIES AND LIGHT WINDS UNDER HIGH PRESSURE COMBINED WITH
NORTHERLY FLOW KEEPING DECENT COLD ADVECTION INTO THE AREA...WILL
PRODUCE CONDITIONS FAVORABLE FOR RADIATIONAL COOLING. MODELS SHOW
SOME COMPACT SHORTWAVES RIDING DOWN THE EAST SIDE OF THE RIDGE
WEDNESDAY AND THURSDAY NIGHTS...BUT LACK OF MOISTURE AND STABLE
AIRMASS SHOULD PREVENT ANYTHING FROM FORMING.
PATTERN WILL CHANGE FOR THE WEEKEND AS LONGWAVE TROUGH MOVES
EASTWARD TOWARD THE CENTRAL PLAINS AND EJECTS A STRONG WAVE INTO
CENTRAL PLAINS AND ACROSS NORTHERN MI. SFC LOW PRESSURE SYSTEM WILL
DEVELOP IN THE LEE OF THE ROCKIES OVER THE CENTRAL PLAINS AND DEEPEN
AS IT TRACKS NORTHEASTWARD. THE WARM FRONT WILL LIFT ACROSS THE
REGION EARLY SATURDAY. THIS WILL PUT US INTO THE WARM SECTOR AND
SHIFT THE WINDS AROUND TO THE SOUTH THUS OPENING THE DOOR FOR GOOD
MOISTURE ADVECTION TO BEGIN. MODEL SOUNDINGS SHOW PWATS AROUND
1.25-1.50 INCHES THROUGH THE WEEKEND. IN ADDITION...THE FLOW ROOTED
ALL THE WAY DOWN INTO THE GULF OF MEXICO WILL BRING IN 850 MB
DEWPOINTS AROUND 10C WITH SFC DEWPOINTS NEARING 15C. SHOWERS AND
THUNDERSTORMS WILL PERSIST THROUGH THE WEEKEND UNTIL THE COLD FRONT
PASSES ON SUNDAY. THERE WILL BE GOOD UPPER LEVEL SUPPORT WITH A
+125KT JET AT 300MB AND MIDLEVEL LAPSE RATES WILL BE STRONG THROUGH
THE WEEKEND. MODELS DIFFER SOMEWHAT WITH INITIATION TIME BUT FOR THE
MOST PART HOLD IT OFF UNTIL AT LEAST 00Z SATURDAY SO WILL CONTINUE
TO KEEP FRIDAY DRY.
WHAT HAPPENS AFTER THE COLD FRONTAL PASSAGE IS KIND OF UP IN THE
AIR. MODELS HAD SHOWN THE FRONT SLOWLY DRIFT SOUTH TO START THE WEEK
KEEPING MENTION OF CHANCE SHOWERS ACROSS OUR SOUTHERN COUNTIES. 12Z
MODEL SOLUTIONS HAVE TRENDED TOWARD DEVELOPING A SECOND LOW ALONG
THE FRONT OVER THE SOUTHERN PLAINS COINCIDENT WITH THE BASE OF THE
MIDLEVEL TROUGH. QUITE CONFIDENT WITH THIS SOLUTION BUT THE QUESTION
REMAINS HOW FAR SOUTH DOES THE FRONT DROP BEFORE STALLING OUT? KEPT
LOW CHANCE POPS ACROSS OUR FAR SOUTHERN COUNTIES FOR THE TIME BEING
AS WE SEE HOW THIS PLAYS OUT.
&&
.MARINE...
LAKE HURON AND LOWER MICHIGAN WILL BE IN BETWEEN HIGH PRESSURE OVER
CENTRAL CANADA AND LOW PRESSURE OVER THE ST LAWRENCE VALLEY INTO
WEDNESDAY. THE RESULT WILL BE INCREASED NORTHERLY WINDS AND COLD
TEMPERATURES OVER ALL MARINE AREAS. WIND GUSTS ARE EXPECTED TO REACH
30 KNOTS WITH SOME POTENTIAL FOR GUSTS TO APPROACH GALE FORCE OVER
THE OPEN WATERS. SMALL CRAFT ADVISORIES HAVE BEEN ISSUED FOR THE
NEARSHORE WATERS THROUGH WEDNESDAY...HOWEVER A GALE WARNING DOES NOT
SEEM NECESSARY FOR THE OPEN WATERS AT THIS TIME.
WINDS WILL DIMINISH WEDNESDAY INTO THURSDAY AS HIGH PRESSURE SETTLES
OVER THE GREAT LAKES FROM CENTRAL CANADA. THIS WILL BRING IMPROVED
MARINE CONDITIONS THROUGH THE END OF THE WEEK. A SERIES OF LOW
PRESSURE SYSTEMS IS THEN EXPECTED TO AFFECT THE GREAT LAKES
UNSETTLED WEATHER BUT WARMING TEMPERATURES DURING THE WEEKEND.
&&
.AVIATION...ISSUED 102 PM EDT TUE APR 10 2012
//DISCUSSION...
SNOW SHOWERS ALONG WITH A POSSIBLE RAIN SHOWER WILL CONTINUE THROUGH
THE AFTERNOON. GUSTY WINDS PRESENT ACROSS THE TAF SITES WILL
DIMINISH TOWARDS EVENING. A BETTER CHANCE OF SUPPORT FOR
PRECIPITATION IS CURRENTLY EXPECTED TO ARRIVE FROM THE NORTH BY
EARLY EVENING. MODEL FORECAST SOUNDINGS INDICATE A LIGHT RAIN AND
SNOW MIX TO MAKE IT TO ALL THE TAF SITES WITH THE EXCEPTION OF THE
DETROIT TAF SITES AND YIP. CURRENT EXPECTATION IS THAT THE
PRECIPITATION WILL BE CONCENTRATED MAINLY DURING THE OVERNIGHT HOURS
AND ENDING BY 12Z WEDNESDAY. REGARDLESS OF WHERE PRECIPITATION
FALLS...CEILINGS ARE EXPECTED TO DROP OVERNIGHT AT ALL TAF SITES AS
THE SYSTEM TRACKS ACROSS SOUTHEAST MICHIGAN. TAF CONDITIONS WILL
IMPROVE AFTER 12Z WEDNESDAY.
FOR DTW...A LIGHT SPRINKLE OF RAIN OR SNOW FLURRY COULD BE POSSIBLE
THROUGH THE EVENING. CONFIDENCE IS LOW ABOUT WHETHER OR NOT
PRECIPITATION WILL MAKE IT TO DTW DURING THE OVERNIGHT HOURS.
HOWEVER...HAVE INCLUDED SNOW SHOWERS AT DTW OVERNIGHT EVEN WITH THE
LOW CONFIDENCE. THIS WILL NEED TO BE MONITORED DURING THE REMAINDER
OF THE AFTERNOON AND EARLY EVENING.
//DTW THRESHOLD THREATS...
* MEDIUM CONFIDENCE CEILING BELOW 5000 FT THIS AFTERNOON THROUGH
TONIGHT.
* LOW CONFIDENCE IN RAIN/SNOW MIX REACHING DTW TONIGHT.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...FREEZE WARNING...MIZ047-MIZ048-MIZ049-MIZ053-MIZ054-MIZ055-MIZ060-
MIZ061-MIZ062-MIZ063-MIZ068-MIZ069-MIZ070-MIZ075-MIZ076-MIZ082-
MIZ083...FROM MIDNIGHT WEDNESDAY TO 8 AM WEDNESDAY.
LAKE HURON...
SMALL CRAFT ADVISORY...SAGINAW BAY...UNTIL 8 AM WEDNESDAY.
SMALL CRAFT ADVISORY...NEARSHORE WATERS FROM PORT AUSTIN TO PORT
HURON...UNTIL 4 PM WEDNESDAY.
LAKE ST CLAIR...
SMALL CRAFT ADVISORY...UNTIL 10 PM TUESDAY.
MI WATERS OF LAKE ERIE...
SMALL CRAFT ADVISORY...UNTIL 10 PM TUESDAY.
&&
SHORT TERM...RK
LONG TERM....DRK
MARINE.......RK
AVIATION.....RK
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Apr 10, 3:49 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 349 PM EDT TUE APR 10 2012 MIZ047>049-053>055-060>063-068>070-075-076-082-083-112000- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 349 PM EDT TUE APR 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A FREEZE WARNING IS IN EFFECT FOR TONIGHT. PLEASE REFER TO THE LATEST FORECAST AND NON-PRECIPITATION WEATHER MESSAGE FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FROST OR FREEZE CONDITIONS WILL BE POSSIBLE BOTH ON WEDNESDAY NIGHT AND THURSDAY NIGHT AS A COLD AIRMASS REMAINS OVER THE GREAT LAKES. THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT THROUGH SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-112000- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 349 PM EDT TUE APR 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...THIS AFTERNOON AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT INTO TONIGHT FOR ALL NEARSHORE MARINE AREAS. PLEASE SEE THE LATEST MARINE FORECAST OR MARINE WEATHER MESSAGE FOR DETAILS AND EXPIRATION TIMES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SMALL CRAFT ADVISORY CONTINUES ON WEDNESDAY FOR ALL NEARSHORE WATERS OF LAKE HURON. PLEASE SEE THE LATEST MARINE FORECAST OR MARINE WEATHER MESSAGE FOR DETAILS AND EXPIRATION TIMES. THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT THROUGH SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. DRK YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Nearby
Freeze Warnings in Michigan, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.